# SDR UALA2011072203733

- Difficulty date: July 21, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 82,728 hours, 13,308 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DURING THE FLIGHT CONTROL CHECK BOTH CAPT AND F/O FELT BINDING IN THE LEFT AND RIGHT AILERON CONTROL CHECK.  AILERON CONTROL BINDING.  MM INSPECTED CABLES AND BEARINGS PER MM.  LUBED LEFT FEEL AND CTR MECH AND LEFT OUTBOARD AILERON PER MM.  DISCONNECTED AND RECONNECTED RODS TO L,R,C LCCA.  DISCONNECTED AND RECONNECTED BUS BAR BETWEEN CAPTS AND F/O COLUMN.  DISC AND REFITTED SPOILER RVDT & FL FRCE TRNS.  WHEN CAPTAINS COLUMM GETS TO 6.5 UNITS BEARING IN COLUMN OR DRUM HAS FLAT SPOT WITHIN LIMITS PER MM. REF WHEEL FORCE CHECK PER MM.  TORQUE IS BETWEEN 65-104 POUNDS INCHES AND ACTUAL READING NEVER EXCEEDED 80 LBS INCHES.
